# SDR SWAA2022061613454

- Difficulty date: May 30, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A12712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794.3 AND RBL23; WL156 AFT CARGO COMPARTMENT 2022-291602 / [01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794.3 AND RBL23; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 146A0081 REV-A; SEE INDIVUAL SIGNOFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794.3 AND RBL23; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 146A0081 REV-A; SEE INDIVIDUAL SIGNOFF BELOW. ITEM RII
